# SDR 96ZZZX3561

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48395
- Make and model: Scwzer G164A
- Aircraft serial: 1628
- Engine: Pwa R1340*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 CYLINDER CRACKED HORIZONTALLY THROUGH SPARK PLUG BUSHING ON FORWARD FACE.
